# SDR WX0A072271

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 DOOR CEILING AREA INOPERATIVE.  R & R BATTERIES IN EMER LIGHTS BATTERY PACK B5-107.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00 & WDM 33-51-12.
